# SDR CA150728003

- Difficulty date: July 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E, B, A

## Discrepancy

(CAN) AIRCRAFT WAS AT LEVEL FLIGHT 35.0 K WHEN CREW NOTICED RT ENGINE LEAK INDICATION. NOT LONG AFTER THAT, PASSENGERS ON BOARD STARTED NOTICING A SMOKE/OIL SMELL.  CREW REFERRED TO FLIGHT MANUAL AND TRIED TO ISOLATE PROBLEM TO NO AVAIL.  AT THIS POINT, ENGINE WAS SHUTDOWN AND DIVERTED TO NEAREST AIRPORT, DECLARING AN EMERGENCY LANDING.
